# SDR USAA2010022290421

- Difficulty date: February 1, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 51,952 hours, 34,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 6936656U9
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - AFT ENTRY DOOR JAMB INTERCOSTAL ATTACH ANGLE AT BS 937, BL 0 CRACKED.  REPLACED AFT ENTRY DOOR JAMB INTERCOSTAL ATTACH ANGLE AT BS 937, BL 0 IAW B737 SRM 51-10-02.
